# SDR F3LA202508120274

- Difficulty date: August 12, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N363FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09260
- Aircraft time: 17,471 hours, 8,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313520720000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CORROSION FOUND ON SEAT TRACK Y-1292 REPLACEMENT IS REQUIRED AS PER A320N SRM 53-11-15 REV 44.    PERFORMED REMOVAL OF CORRODED SEAT TRACK AT Y-1292 FR 16, FR18, FR20 AS PER A320N SRM 51-44-11 REV 44. PERFORMED INSTALLATION OF SEAT TRACK AT Y-1292 AS PER A320N SRM 51-44-11 REV 44. MX ACTION IS ACCEPTABLE.
